Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 1, NWS Little Rock, AR

April 3, 2014Scott County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 3, 2014, 9:37 AM CDT for Scott County, Arkansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 9:37 AM CDT (14:37 UTC)
Expired
Apr 3, 2014, 10:00 AM CDT
In force
23 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Scott County, AR

The radar

The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:45 AM CDTTSTM WND DMGCauthron, ARPHONE LINES WERE REPORTED DOWN IN CAUTHRON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:33 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WFUS54 KLZK 031437
TORLZK
ARC127-031500-
/O.NEW.KLZK.TO.W.0001.140403T1437Z-140403T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN SCOTT COUNTY IN WESTERN ARKANSAS...

* UNTIL 1000 AM CDT

* AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES WEST OF MORGAN SPRINGS...OR 9 MILES SOUTH
  OF HARTFORD. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  LAKE HINKLE...        WINFIELD...           HON...
  ELM PARK...           CAUTHRON...           BATES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

&&

LAT...LON 3494 9444 3496 9437 3496 9429 3497 9424
      3504 9423 3508 9414 3506 9414 3505 9412
      3490 9405 3478 9441 3487 9446
TIME...MOT...LOC 1437Z 246DEG 31KT 3491 9435

$$

58
2 follow-up statements
162 
WWUS54 KLZK 031447
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT THU APR 3 2014

ARC127-031500-
/O.CON.KLZK.TO.W.0001.000000T0000Z-140403T1500Z/
SCOTT AR-
947 AM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN SCOTT COUNTY
UNTIL 1000 AM CDT...

AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR OLIVER...OR 8 MILES SOUTHEAST OF
HARTFORD...MOVING NORTHEAST AT 35 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OLIVER...             MORGAN SPRINGS...     HON...
  ELM PARK...           CAUTHRON...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3495 9439 3496 9437 3496 9429 3497 9424
      3504 9423 3508 9414 3492 9407 3487 9436
      3495 9441
TIME...MOT...LOC 1447Z 246DEG 31KT 3495 9427

$$

58
763 
WWUS54 KLZK 031458
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 AM CDT THU APR 3 2014

ARC127-031506-
/O.EXP.KLZK.TO.W.0001.000000T0000Z-140403T1500Z/
SCOTT AR-
958 AM CDT THU APR 3 2014

...THE TORNADO WARNING FOR NORTHWESTERN SCOTT COUNTY WILL EXPIRE AT
1000 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...WITH LARGE HAIL 
AND DAMAGING WINDS POSSIBLE.

ALSO...A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY 
AFTERNOON FOR ARKANSAS.

LAT...LON 3495 9439 3496 9437 3496 9429 3497 9424
      3504 9423 3508 9414 3492 9407 3487 9436
      3495 9441
TIME...MOT...LOC 1456Z 246DEG 31KT 3498 9418

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:13 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 3, 6:13 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 AM CDT THU APR 3 2014

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.AVIATION...

STRONG SOUTHERLY WINDS ALREADY NOTED THIS MORNING WILL PERSIST
THROUGH THE DAY. 12-17KTS SUSTAINED WITH GUSTS TO 25KTS EXPECTED.
PRIMARILY MVFR CEILINGS IN PLACE ATTM MAY IMPROVE TO VFR BRIEFLY
AROUND 18Z. SCATTERED SHRA/TSRA ACTIVITY BETWEEN KBPK/KHRO AND
KLIT ATTM AND ALSO A FEW SHOWERS WEST OF KHOT MOVING ENE. EXPECT MORE
ACTIVITY TO DEVELOP LATE AFTERNOON THROUGH THE EVENING
HOURS...WITH SEVERE POTENTIAL LIKELY. ACTIVITY WILL DIMINISH WEST
TO EAST AROUND 06Z WITH WS TO NW BETWEEN 06-12Z AT AREA TERMINALS
WITH FROPA.

&&

.PREV DISCUSSION... /ISSUED 254 AM CDT THU APR 3 2014/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE REMAIN CHANCES OF CONVECTION...
WITH RISK OF SEVERE STORMS...AND SOME LOCALIZED FLOODING POSSIBLE
WITH HEAVY RAIN. ALSO WINDS WILL BE ELEVATED TODAY AND A LAKE WIND
ADVISORY WILL BE IN EFFECT.

CURRENTLY A SOUTH WIND FLOW HAS INCREASED MOISTURE LEVELS AND KEEP
TEMPS MILD THIS MORNING. DEW POINTS ARE IN THE 60S...WITH THE 00Z
KLZK SOUNDING HAVING A PRECIP WATER VALUE OF 1.36 INCHES. THE WIND
PROFILE WAS VEERING WITH SURFACE WINDS SE TO S...WHILE A LOW LEVEL
JET FROM THE SW AT AROUND 40 KNOTS. A WEAKER CAP WAS STILL PRESENT
AROUND 7-8K FEET. THE WARM FRONT HAS LIFTED A BIT FARTHER NORTH OVER
SOUTHERN MO...AND EXTENDED BACK TO THE WEST TO SE KS. THE COLD
FRONT WILL DEVELOP TODAY OVER TEXAS. ALOFT...A SW WIND FLOW HAD
SOME SHORT WAVE ENERGY IN IT OVER KS TO MO...WHERE CONVECTION WAS
ONGOING...WHILE OVER AR...SCATTERED SHOWERS WERE DEVELOPING OVER
MAINLY WESTERN AREAS. STORMS WILL MOVE NE WITH THE STEERING FLOW.
THE CONVECTION OVER AR WAS BEING INITIATED BY A LOW LEVEL JET AND
SOME UPPER SHORT WAVE ENERGY.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT

MAIN CONCERN TODAY AND TONIGHT IS THE CONVECTION AND RISK OF
SEVERE STORMS OVER THE STATE. SPC DOES HAVE MUCH OF AR IN A
MODERATE RISK...DUE TO FACTORS COMING TOGETHER OVER THE AREA TO
PRODUCE A THREAT OF SEVERE STORMS. THIS MORNING THE FORECAST WILL
HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS...THEN UP THIS TO
LIKELY TO CATEGORICAL FOR THE AFTERNOON...EVENING...AND INTO THE
OVERNIGHT. A WARM AND MOIST ATMOSPHERE WILL BE IN PLACE...LI
VALUES REACH -5 TO -8...CAPE VALUES OF 1500 TO 2200 J/KG...AND A
VEERING WIND PROFILE WILL COMBINE TO PRODUCE THE SEVERE STORM
THREAT. ISOLATED STORMS AHEAD OF FRONT COULD PRODUCE LARGE
HAIL...DAMAGING WINDS...AND A TORNADO POTENTIAL WILL BE POSSIBLE.
AS THE COLD FRONT GRADUALLY MOVES THROUGH THE STATE...ADDITIONAL
CONVECTION WILL BE POSSIBLE ALONG IT. SOME OF THESE STORMS COULD
REACH SEVERE POTENTIAL ALSO. DUE TO THE HIGH MOISTURE CONTENT OF
THE ATMOSPHERE HEAVY RAIN WILL BE POSSIBLE WITH LOCALIZED
FLOODING. THE CURRENT ATMOSPHERE DOES HAVE A WEAK CAP AND MODEL
SOUNDINGS KEEP THIS THROUGH MID DAY...BUT THEN THIS IS EXPECTED
TO WEAKEN AND END AS THE ATMOSPHERIC WINDS MOVE INTO AR. ELEVATED
SURFACE WINDS WILL PROMPT A LAKE WIND ADVISORY.

THE UPPER SYSTEM AND COLD FRONT WILL MOVE PROGRESSIVELY THROUGH AR
TONIGHT AND THE MAIN CONVECTION AREA WILL PUSH EAST EARLY IN THE
OVERNIGHT...AND BE MAINLY OUT OF AR BY SUNRISE FRIDAY. MODELS ARE
CONSISTENT WITH OVERALL TIMING OF THE SYSTEM OUT OF AR EARLY
FRIDAY MORNING...AS THE SURFACE HIGH PRESSURE SYSTEM PUSHES INTO
AR. COOLER AND DRY WEATHER WILL BE SEEN SATURDAY...BUT THEN THE
ACTIVE UPPER SOUTHERN STREAM HAS AN UPPER SYSTEM MOVING INTO THE
SOUTHERN PLAINS...AND THE CHANCE OF RAIN IS BACK IN THE FORECAST
SATURDAY NIGHT TO SUNDAY. TEMPERATURES TODAY WILL BE ABOVE
NORMAL...THEN BACK CLOSER TO NORMAL VALUES OR A BIT BELOW
NORMAL...FOR FRIDAY AND INTO THE WEEKEND.

LONG TERM...MONDAY THROUGH WEDNESDAY

FAIRLY GOOD AGREEMENT IN MODEL SOLUTIONS TO KICK OFF THE LONG TERM
AS EACH DISPLAYS A FAIRLY POTENT UPPER TROUGH OVER THE STATE MONDAY
MORNING. THIS FEATURE WILL BE ACCOMPANIED BY A SURFACE LOW
TRAVELING FROM THE MID MISSISSIPPI RIVER VALLEY INTO THE OHIO RIVER
VALLEY.

THE TROUGH OVERHEAD LOOKS TO REMAIN AND PROVIDE A FEW DISTURBANCES
TO THE STATE FROM THE NORTHWEST...WHICH WILL KEEP SLIGHT RAIN
CHANCES IN THE FORECAST THROUGH EARLY WEDNESDAY. ANOTHER EFFECT FROM
THE TROUGH BEING OVER THE AREA FOR A FEW DAYS WILL BE BELOW NORMAL
TEMPERATURES...AS DAYTIME HIGHS WILL LIKELY BE IN THE 50S TO 60S
WITH OVERNIGHT LOWS PARTICULARLY CHILLY FOR THIS TIME OF YEAR.
READINGS AT NIGHT COULD FALL INTO THE 30S ACROSS THE NORTH...WITH
40S NOTED ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     79  52  63  40 /  70  80  10   0
CAMDEN AR         79  55  70  44 /  60  80  10   0
HARRISON AR       77  45  58  35 /  80  70  10   0
HOT SPRINGS AR    78  51  67  42 /  70  80  10   0
LITTLE ROCK   AR  78  53  67  43 /  70  80  10   0
MONTICELLO AR     80  58  71  46 /  60  80  10   0
MOUNT IDA AR      77  50  66  41 /  70  70  10   0
MOUNTAIN HOME AR  79  48  59  36 /  80  80  10   0
NEWPORT AR        78  53  64  41 /  70  80  10   0
PINE BLUFF AR     79  56  69  45 /  60  80  10   0
RUSSELLVILLE AR   78  49  62  40 /  70  70  10   0
SEARCY AR         78  53  65  42 /  70  80  10   0
STUTTGART AR      78  55  68  44 /  60  80  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

AVIATION...226
Hazardous weather outlook, Apr 3, 9:10 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 AM CDT THU APR 3 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-040845-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
910 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS MORNING MAINLY OVER THE WESTERN PART OF THE STATE. SOME OF
THESE STORMS WILL BE SEVERE WITH LARGE HAIL...GUSTY WINDS AND
ISOLATED TORNADOES.

BY THIS AFTERNOON...A STRONG STORM SYSTEM WILL TRACK FROM THE CENTRAL
PLAINS TO THE UPPER MIDWEST. THE SYSTEM WILL DRAG A COLD FRONT INTO
ARKANSAS...ALLOWING THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT.

ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING...ESPECIALLY IN THE EASTERN HALF OF THE STATE. STORMS THAT
BECOME SEVERE WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS AND TORNADOES. THE EXTENT OF THE SEVERE WEATHER WILL BE
DETERMINED BY HOW MUCH CAPPING EXISTS WHEN THE FRONT MOVES THROUGH.

AS FAR AS RAINFALL...HALF INCH TO INCH AND A HALF TOTALS ARE IN THE
FORECAST. PARTS OF THE SOUTHWEST COULD GET LESS...WITH POTENTIALLY
MORE ACROSS THE NORTHEAST. GUSTY WINDS WILL BE SEEN AS WELL
TODAY...A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF THE STATE AS
WINDS ARE EXPECTED TO BE OUT OF THE SOUTH AT 15 TO 20 MPH WITH
GUSTS ABOVE 30 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STORM SYSTEM WILL IMPACT THE REGION SUNDAY AND MONDAY...WITH
MORE CHANCES FOR SHOWERS AND THUNDERSTORMS. COOLER AIR WILL BE
PULLED IN ON THE BACKSIDE OF THE SYSTEM WHICH WILL BRING A FEW
COLD MORNINGS TO AT LEAST NORTHERN PARTS OF THE STATE DURING THE
EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY WITH SEVERE WEATHER EXPECTED
ACROSS MUCH OF ARKANSAS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

226/56

In the hours before

Special weather statement, Apr 3, 8:57 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 AM CDT THU APR 3 2014

ARZ037-031440-
SCOTT AR-
857 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCOTT COUNTY UNTIL
945 AM CDT...

AT 855 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 18 MILES WEST OF MOUNTAIN
FORK...OR 28 MILES SOUTHWEST OF HARTFORD...MOVING NORTHEAST AT 45
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  MANSFIELD...          LAKE HINKLE...        BEAUCHAMP...
  WINFIELD...           HON...                ELM PARK...
  CAUTHRON...           BLACK FORK...         BATES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3493 9445 3496 9441 3496 9429 3497 9424
      3505 9423 3507 9425 3511 9414 3506 9414
      3505 9409 3491 9400 3473 9446
TIME...MOT...LOC 1357Z 242DEG 37KT 3474 9470

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:08 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 3, 8:57 AM CDTSpecial Weather StatementLZKScott43 min
Apr 3, 9:07 AM CDTSevere Thunderstorm WarningLZKScott38 min
Apr 3, 9:16 AM CDTSevere Thunderstorm WarningLZKPolk, Scott29 min
Apr 3, 9:44 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell31 min
Apr 3, 9:51 AM CDTSpecial Weather StatementLZKLogan19 min
Apr 3, 10:03 AM CDTSevere Thunderstorm WarningLZKLogan, Scott27 min
Apr 3, 10:05 AM CDTSpecial Weather StatementLZKYell30 min
Apr 3, 10:10 AM CDTSpecial Weather StatementLZKJohnson30 min
Apr 3, 10:37 AM CDTSpecial Weather StatementLZKPerry33 min
Apr 3, 10:47 AM CDTSpecial Weather StatementLZKBoone43 min
Apr 3, 10:59 AM CDTSpecial Weather StatementLZKJohnson31 min
Apr 3, 11:33 AM CDTSpecial Weather StatementLZKNewton47 min
Apr 3, 12:03 PM CDTSpecial Weather StatementLZKYell22 min

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.